A WIDE-ANGLE PARABOLIC EQUATION FOR ACOUSTIC WAVES IN INHOMOGENEOUS MOVING MEDIA: APPLICATIONS TO ATMOSPHERIC SOUND PROPAGATION - Archive ouverte HAL Access content directly
Journal Articles Journal of Computational Acoustics Year : 2001

A WIDE-ANGLE PARABOLIC EQUATION FOR ACOUSTIC WAVES IN INHOMOGENEOUS MOVING MEDIA: APPLICATIONS TO ATMOSPHERIC SOUND PROPAGATION

No file

Dates and versions

hal-02416276 , version 1 (17-12-2019)

Identifiers

Cite

Laurent Dallois, Philippe Blanc-Benon, Daniel Juvé. A WIDE-ANGLE PARABOLIC EQUATION FOR ACOUSTIC WAVES IN INHOMOGENEOUS MOVING MEDIA: APPLICATIONS TO ATMOSPHERIC SOUND PROPAGATION. Journal of Computational Acoustics, 2001, 09 (02), pp.477-494. ⟨10.1142/S0218396X01000772⟩. ⟨hal-02416276⟩
17 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More